# SDR SWIA201335069

- Difficulty date: September 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 20, 2ND FWD MOST, UPPER SKIN CLEAT SUPPORT BRACKET CRACKED.  C-CHECK REPLACED 1 UPPER SKIN CLEATS SUPPORT BRACKET PN120-17063-009 AT RT WING RIB 20 IAW SRM.
